# SDR FDEA201108163286

- Difficulty date: August 16, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOORBEAM TOP TEE BS 1030 BL 0 - RBL 25.  CUTOUT DAMAGED AREA, FABRICATED AND INSTALLED FLOORBEAM UPPER TEE REPAIR IAW SRM 53-10-8 FIG 3.
